# SDR DBCA201505120004

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N99BC
- Make and model: Beech 300BEECH
- Aircraft serial: RB242
- Aircraft time: 1,315 hours, 1,449 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE PILOT'S AIRSPEED INDICATOR DID NOT COME ALIVE.  CREW ABORTED TAKEOFF.  FOUND DEBRIS BLOCKING PITOT TUBE.  DEBRIS WAS REMOVED WITH COMPRESSED AIR.  ALL OPERATIONS CHECKED GOOD.
